# SDR P5CA2023080300062

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 83,947 hours, 24,027 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TASK 52-32-00-705-041, FOLLOWINGS STEPS ARE NOT SATISFACTORY: -STEP(K)(3)(D)4 S9024 SWITCH. "DOOR NOT CLOSED" LIGHT IS ON (INSTEAD OF OFF). -STEP(K)(3)(H)2 S9024 SWITCH. "DOOR NOT LATCHED" LIGHT IS OÂ  (INSTEAD OF ON). STEP(K)(3)(I)2 S9020 SWITCH. "DOOR NOT CLOSED" LIGHT IS OFF (INSTEAD OF ON). -STEP(K)(3)(Q)3 . "DOOR NOT LOCKED" LIGHT IS ON (INSTEAD OF OFF).(  CONTINUITY TEST WAS PERFORMED IN THE DOOR CLOSED, LATCHED AND LOCKED SYSTEM, NOT DAMAGE FOUND. THE WRONG IDENTIFY WAS FOUND BETWEEN TWO SWITCHES (S9024 AND S9020), DUE THE WRONG IDENTIFY OF SWITCHES S9024 AND S9020 THE LIGHTS DON'T BE OPERATING IN ACCORDANCE WHIT TASK 52-32-00-705-041. THE PLACARDS OF THE SWITCHES S9024 AND S9020 WERE REINSTALLED CORRECTLY. I.A.W AMM 20-10-13-401 REV.139 DATE:22/APR/2023 AND AMM SUPPLEMENT MANUAL 52-71-09-REV.35 DATE 01/JUL/2018. THE STEP (K)(3)(D)4 HAVE A DISCREPANCY FOR WRONG WRITING IN TASK 52-32-00-705-401, THE SWITCH S9024 MUST BE WRITTEN AS S9022. THE LIGHT IN THE STEP (K)(3)(Q)3 MUST BE ON IN ACCORDANCE WHIT THE NOTE IN STEP (K)(3)(A) BY THE RELAY K9850 INSTALLED ON THE AIRCRAFT. DOOR CLOSED, LATCHED AND LOCKED INDICATION TEST WAS PERFORMED. TEST WAS SUCCESSFUL.   /    )
